MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PROWLER SELECT; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MEDOS INTERNATIONAL SARL PROWLER SELECT; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number 606S255X
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Since no device has been received for analysis, no product investigation can be performed and the reported failure could not be evaluated.The lot number is not known; therefore, a device history record review cannot be completed.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.The instructions for use (ifu) contain the following caution: ¿if strong resistance is met during manipulation, discontinue the procedure and determine the cause of resistance before proceeding.If the cause of resistance cannot be determined, withdraw the catheter and guidewire as a system.Warning: never advance or withdraw an intraluminal device against resistance.Movement or force of catheter or guide wire against resistance could dislodge a clot, perforate a vessel wall, or severely damage the catheter and/or guide wire.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A healthcare professional reported that during an endovascular embolization, a 4.5mmd 37mml enterprise vascular reconstruction device (product code: enc453700, lot number: 10021148) was impeded in the distal end of a prowler select plus 150/5cm microcatheter (product code: 606s255x, lot number: unknown) and could not pass through the microcatheter (mc).The stent was found detached from the delivery wire in the microcatheter.The doctor removed the microcatheter and stent from the patient and switched to new devices to complete the surgery.Does surgeon have an extra set of hands to support while flushing aligning the enterprise system was answered as ¿yes¿.Is a push plunge rhv being used was answered as ¿twisted type¿.Is there force needed to remove the delivery wire once impeded and then the stent detaches in the hub or the proximal end of the microcatheter was answered as ¿not applicable¿.The stent was detached from the delivery wire during its delivery in the microcatheter.The replacement stent was an enterprise1 of the same product code.There was no patient injury reported.

Brand Name
PROWLER SELECT
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key25679028
Report Number3008114965-2026-00924
Device Sequence Number4671431
Product Code QJP
UDI-Device Identifier10886704028888
UDI-Public(01)10886704028888
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K210838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number606S255X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Supplement Date Received by Manufacturer07/03/2026
Initial Report FDA Received Date07/01/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown